MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0 LOT. 187511 OR 1903196

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0 LOT. 187511 OR 1903196
Model Number 01.18.150
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2019: lot 1903196: (b)(4) items manufactured and released on 05-sept-2019.Expiration date: 2024-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Lot 187511: (b)(4) items manufactured and released on 23-nov-2018.Expiration date: 2023-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs department.Postoperative femoral fracture, 3 months after primary cemented tha in a (b)(6) woman.According to the report, the fracture is due to a traumatic event.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
About 4 months after primary the patient twisted her leg at home causing a peri prosthetic femur fracture.The surgeon revised successfully the patient stem.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 0 LOT. 187511 OR 1903196
Common Device Name
AMISTEM C CEMENTED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9568224
Report Number3005180920-2019-01132
Device Sequence Number374595
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR